mental-health-icon

Excessive sleepiness

My doctor has prescribed me aripiprazole 5mg and olanzapine 5mg for bipolar disorder. But I feel very sleepy and low on energy. These tabs don't have any effect on my mood swings. What should I do now?
views-icons 58 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Both the medications cause sleepiness and are usually NOT  given together. You will benefit more from a mood stabiliser plus a little dose of lesser sedating antipsychotic.  Please consult your psychiatrist regarding this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Yes along with medication do have counselling session which would be really beneficial to you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ajay Nihalani
Neuropsychiatrist 17 yrs exp Ghaziabad

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Agree with Dr Sagarkar.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kavita Sagarkar
Psychiatrist 21 yrs exp Mumbai
Hi, management of medication can only be done by visiting a Psychiatrist in person. There are many good  mood stabilisers available for Bipolar disorder . Please schedule a visit with your Psychiatrist . Also, keep in mind, the medication may take time to have effect . You can definitely get better with the right medication. Do add counseling to the treatment plan once you have stabilised to some extent. All the Best!
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO